# SDR N6WA2022082401

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 41,082 hours, 28,840 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Component: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING MESSAGE.R/R AFT LAV SMOKE DETECTOR IAW CRJ 550 AMM 26-16-01 AND PERFORMED OPS TEST IAW CRJ 550 AMM 26-16-00 OPS 
CHECK GOOD NO MOKE, NO SMELL DETECTED.
